# SDR TRAX200700693

- Difficulty date: May 20, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 19,292 hours, 15,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE PASSENGER SEAT SIDE RAILS CORRODED AND GOUGED AS MARKED AFT OF FS 409+128.  BLENDED SIDE WALL SEAT RAIL P/N 601R38312-21 AT FS 409+130 TO DIMENSIONS OF 1" X 3" X .017 DEEP AND AT FS 409+147 TO DIMENSIONS OF 1" X 1" X .007 DEEP.  BLENDED SIDEWALL SEAT RAIL P/N 601R38312-115 AT FS 460 TO DIMENSIONS OF 1" X 1" X .004 AND AT FS 494 TO DIMENSIONS OF 1" X 1" X .013.  BLENDED SIDEWALL SEAT RAIL P/N 601R38312-25 AT FS 547 TO DIMENSIONS OF 1" X 3" X .007 DEEP AND AT FS 559+39 TO DIMENSIONS OF 1" X 2" X .006 DEEP AS PER CRJ 200 SRM 51-12-00.  RECEIVED DAMAGE LIMITS FROM BOMBARDIER, LIMITS OF CRJ200 SRM 53-21-49 FIG 101.  ALL SIDE SEAT RAIL BLEND OUTS LEFT SIDE AFT OF 409+128 ARE WITHIN LIMITS OF CRJ200 SRM 53-2
